# SDR HNAA2009080500236

- Difficulty date: July 27, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 42,641 hours, 46,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 1013075
- Condition: Missing
- Location: Cabin
- Part time: 42,641 hours, 46,907 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT COVER MISSING AT ROW 1.  REINSTALL NEW MODULE OR LIGHT COVER.
